# SDR CALA2022101802853

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 74,702 hours, 15,738 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: NA
- Condition: Warning Light
- Location: Engine 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

R ENG FIRE LIGHT ON WITH RT ENG SHUTDOWN DURING TELEPHONE DEBRIEF WITH CAPTAIN JONES HE CONFIRMED THE ENGINE WAS NOT SHUT DOWN IN FLIGHT.  THE ENGINE OPERATED AT NORMAL POWER SETTINGS UNTIL THEY LANDED. ONCE ON THE TAXI THE ENGINE WAS SHUT DOWN. TOMC-EMC BORRELLI. PER LOG PAGE 9777584. INTERMITTANT R ENG FIRE WARNING LIGHT A05 CARD NIS IN HNL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1818243  SN OFF 9081 T/SHOT PER FIM 26-10 TASK 804. REMOVED AND REPLACED RIGHT PLS. NOTE, NO STATUS MESSAGE, NO MAINTENANCE MESSAGE FOUND ON PART TAG UPDATE REPLACED RIGHT ENGINE FIRE SWITCH AMM 26-21-03-400-801 REPLACED RIGHT ENGINE FIRE SWITCH AMM 26-21-03-400-801 REPLACED RIGHT ENGINE FIRE SWITCH REF AMM26-21-03-400-801 REPLACED RIGHT ENGINE FIRE SWITCH AMM26-21-03-400-801 REFERENCE AMM 26-21-03-400-801 NEED TO COMPLETE STEP E FUCTIONAL WARNING ELECTRONIC UNIT AS PRECAUTIONARY. VERIFIED AND LOADED MAT DURING TROUBLESHOOTING ON ANY LEGS UPON ARRIVAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1937466  SN OFF 0299 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1937466  SN OFF 1573 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1937466  SN OFF 1573 TEST 26-21-00-200-801 AND 26-21-00-730-801 SOFWARE OPC & OPS IS UP TO DATE. COULD NOT DUPLICATED NO. 2 ENGINE FIRE T-HANDLE LIGHT AT THIS TIME. RECOMMEND R&R DLODS P84 IPC REFERENCE # 26-21-03 IPC REFERENCE # 26-20-01-01 UNIT, WARNING E  OFF 27-3100-9-0004 9081 ON 27-3100-9-0004 0268
